# SDR ASAA0410189

- Difficulty date: April 11, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65549073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM RPR STRAP AT FS 767.  REMOVED DAMAGED RPR STRAP AND INSTALLED REPLACEMENT RPR STRAP IAW EA 5310-01465.  (M)
